A sufficient condition to guarantee the quasiconvexity of the Hammerstein identification problem

Mohammad Rasouli, D. T. Westwick, W. D. Rosehart

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

The Hammerstein identification problem is studied using a prediction error method in a separable least squares framework. Thus, the identification is recast as an optimization over the parameters used to describe the nonlinearity. Under certain conditions the identification problem is quasiconvex. First, the identification problem is shown to be quasiconvex under certain assumptions, including the use of an IID input. Next, the IID requirement is relaxed, and a sufficient condition for quasiconvexity is derived. The results are illustrated using a series of simulations.

Original languageEnglish (US)
Title of host publicationProceedings of the 18th IFAC World Congress
PublisherIFAC Secretariat
Pages11196-11201
Number of pages6
Edition1 PART 1
ISBN (Print)9783902661937
DOIs
StatePublished - Jan 1 2011

Publication series

NameIFAC Proceedings Volumes (IFAC-PapersOnline)
Number1 PART 1
Volume44
ISSN (Print)1474-6670

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering

Cite this

Rasouli, M., Westwick, D. T., & Rosehart, W. D. (2011). A sufficient condition to guarantee the quasiconvexity of the Hammerstein identification problem. In Proceedings of the 18th IFAC World Congress (1 PART 1 ed., pp. 11196-11201). (IFAC Proceedings Volumes (IFAC-PapersOnline); Vol. 44, No. 1 PART 1). IFAC Secretariat. https://doi.org/10.3182/20110828-6-IT-1002.02551
Rasouli, Mohammad ; Westwick, D. T. ; Rosehart, W. D. / A sufficient condition to guarantee the quasiconvexity of the Hammerstein identification problem. Proceedings of the 18th IFAC World Congress. 1 PART 1. ed. IFAC Secretariat, 2011. pp. 11196-11201 (IFAC Proceedings Volumes (IFAC-PapersOnline); 1 PART 1).
@inproceedings{0cadf34ef3644ff1bfb7156bac70e1e2,
title = "A sufficient condition to guarantee the quasiconvexity of the Hammerstein identification problem",
abstract = "The Hammerstein identification problem is studied using a prediction error method in a separable least squares framework. Thus, the identification is recast as an optimization over the parameters used to describe the nonlinearity. Under certain conditions the identification problem is quasiconvex. First, the identification problem is shown to be quasiconvex under certain assumptions, including the use of an IID input. Next, the IID requirement is relaxed, and a sufficient condition for quasiconvexity is derived. The results are illustrated using a series of simulations.",
author = "Mohammad Rasouli and Westwick, {D. T.} and Rosehart, {W. D.}",
year = "2011",
month = "1",
day = "1",
doi = "10.3182/20110828-6-IT-1002.02551",
language = "English (US)",
isbn = "9783902661937",
series = "IFAC Proceedings Volumes (IFAC-PapersOnline)",
publisher = "IFAC Secretariat",
number = "1 PART 1",
pages = "11196--11201",
booktitle = "Proceedings of the 18th IFAC World Congress",
address = "Austria",
edition = "1 PART 1",

}

Rasouli, M, Westwick, DT & Rosehart, WD 2011, A sufficient condition to guarantee the quasiconvexity of the Hammerstein identification problem. in Proceedings of the 18th IFAC World Congress. 1 PART 1 edn, IFAC Proceedings Volumes (IFAC-PapersOnline), no. 1 PART 1, vol. 44, IFAC Secretariat, pp. 11196-11201. https://doi.org/10.3182/20110828-6-IT-1002.02551

A sufficient condition to guarantee the quasiconvexity of the Hammerstein identification problem. / Rasouli, Mohammad; Westwick, D. T.; Rosehart, W. D.

Proceedings of the 18th IFAC World Congress. 1 PART 1. ed. IFAC Secretariat, 2011. p. 11196-11201 (IFAC Proceedings Volumes (IFAC-PapersOnline); Vol. 44, No. 1 PART 1).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

TY - GEN

T1 - A sufficient condition to guarantee the quasiconvexity of the Hammerstein identification problem

AU - Rasouli, Mohammad

AU - Westwick, D. T.

AU - Rosehart, W. D.

PY - 2011/1/1

Y1 - 2011/1/1

N2 - The Hammerstein identification problem is studied using a prediction error method in a separable least squares framework. Thus, the identification is recast as an optimization over the parameters used to describe the nonlinearity. Under certain conditions the identification problem is quasiconvex. First, the identification problem is shown to be quasiconvex under certain assumptions, including the use of an IID input. Next, the IID requirement is relaxed, and a sufficient condition for quasiconvexity is derived. The results are illustrated using a series of simulations.

AB - The Hammerstein identification problem is studied using a prediction error method in a separable least squares framework. Thus, the identification is recast as an optimization over the parameters used to describe the nonlinearity. Under certain conditions the identification problem is quasiconvex. First, the identification problem is shown to be quasiconvex under certain assumptions, including the use of an IID input. Next, the IID requirement is relaxed, and a sufficient condition for quasiconvexity is derived. The results are illustrated using a series of simulations.

UR - http://www.scopus.com/inward/record.url?scp=84866772624&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84866772624&partnerID=8YFLogxK

U2 - 10.3182/20110828-6-IT-1002.02551

DO - 10.3182/20110828-6-IT-1002.02551

M3 - Conference contribution

SN - 9783902661937

T3 - IFAC Proceedings Volumes (IFAC-PapersOnline)

SP - 11196

EP - 11201

BT - Proceedings of the 18th IFAC World Congress

PB - IFAC Secretariat

ER -

Rasouli M, Westwick DT, Rosehart WD. A sufficient condition to guarantee the quasiconvexity of the Hammerstein identification problem. In Proceedings of the 18th IFAC World Congress. 1 PART 1 ed. IFAC Secretariat. 2011. p. 11196-11201. (IFAC Proceedings Volumes (IFAC-PapersOnline); 1 PART 1). https://doi.org/10.3182/20110828-6-IT-1002.02551